# SDR HALA2011112000515

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,854 hours, 32,123 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU ISOLATION VALVE STATUS MESSAGE.  PERFORMED FIM 28-25-00/101, FIG 104, NO FAULTS NOTED, MESSAGE CLEARED OK FOR SERVICE.
